Four Weeks after Luvox, I Feel Dizzy, Lethargic and Fatigued.

“I still feel terrible – a lot worse than I did before ever taking it.”

 

Four weeks ago I discontinued Luvox because of side effects. I was on a very low dose but still did not like the reaction from it. It has been four weeks now and I still feel terrible – a lot worse than I did before ever taking it. I have been told it can take awhile for these symptoms to go away. I feel dizzy at times, lethargic, fatigued, headache, certain foods make it worse. I have also noticed if I eat turkey I get real confused and tired. What is going on with me, and how long does it take? I should have learned better than to take these from my experience with the Serzone I took for two weeks. It took about two months for me to feel normal again, I was dizzy and sick and tired.

Remember, as I mention in my book, that turkey is one of the foods with high levels of tryptophan, a precursor of serotonin. When a toxic level of serotonin is reached due to the use of these SSRI’s adding anything that will increase serotonin will trigger adverse reactions. Turkey is one of the worst for producing reactions.

Ann Blake-Tracy

Years 2000 and Prior

This is Survivor Story number 60.
Total number of stories in current database is 96

618 total views, 3 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply